Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 247378, 6 pages
http://dx.doi.org/10.1155/2013/247378
Research Article

Some Fixed Point Results for Generalized Weak Contraction Mappings in Modular Spaces

Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi, Bang Mod, Thung Khru, Bangkok 10140, Thailand

Received 18 August 2012; Revised 9 February 2013; Accepted 19 February 2013

Academic Editor: Stefan Kunis

Copyright © 2013 Chirasak Mongkolkeha and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, I. Gohberg and Yu. Lyubich, Eds., vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Birkhäuser, Basel, Switzerland, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. E. Rhoades, “Some theorems on weakly contractive maps,” in Proceedings of the 3rd World Congress of Nonlinear Analysts, Part 4 (Catania, 2000), vol. 47, pp. 2683–2693, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Nakano, Modulared Semi-Ordered Linear Spaces, vol. 1 of Tokyo Mathematical Book Series, Maruzen, Tokyo, Japan, 1950. View at MathSciNet
  5. H. Nakano, Topology of Linear Topological Spaces, vol. 3 of Tokyo Mathematical Book Series, Maruzen, Tokyo, Japan, 1951. View at MathSciNet
  6. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. A. J. Luxemburg, Banach function spaces [Ph.D. thesis], Delft Institute of Technology, Assen, The Netherlands, 1955.
  8. S. Mazur and W. Orlicz, “On some classes of linear spaces,” Studia Mathematica, vol. 17, pp. 97–119, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Ph. Turpin, “Fubini inequalities and bounded multiplier property in generalized modular spaces,” Commentationes Mathematicae, vol. 1, pp. 331–353, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. A. Adams, Sobolev Spaces, vol. 65 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1975. View at Zentralblatt MATH · View at MathSciNet
  11. L. Maligranda, Orlicz Spaces and Interpolation, vol. 5 of Seminars in Mathematics, Universidade Estadual de Campinas, Departamento de Matemática, Campinas, Brazil, 1989. View at MathSciNet
  12. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at Zentralblatt MATH · View at MathSciNet
  13. S. Rolewicz, Metric Linear Spaces, PWN—Polish Scientific Publishers, Warsaw, Poland, 2nd edition, 1984. View at MathSciNet
  14. M. M. Rao and Z. D. Ren, Applications of Orlicz Spaces, vol. 250 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. A. Khamsi, W. M. Kozłowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 14, no. 11, pp. 935–953, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Khamsi, “Fixed point theory in modular function spaces,” in Recent Advances on Metric Fixed Point Theory (Seville, 1995), vol. 48 of Ciencias, pp. 31–57, Universidad de Sevilla, Seville, Spain, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Beygmohammadi and A. Razani, “Two fixed-point theorems for mappings satisfying a general contractive condition of integral type in the modular space,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 317107, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. Mongkolkeha and P. Kumam, “Fixed point and common fixed point theorems for generalized weak contraction mappings of integral type in modular spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 705943, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Dominguez Benavides, M. A. Khamsi, and S. Samadi, “Uniformly Lipschitzian mappings in modular function spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 46, no. 2, pp. 267–278, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Khamsi, “Uniform noncompact convexity, fixed point property in modular spaces,” Mathematica Japonica, vol. 40, no. 3, pp. 439–450, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. A. Khamsi, “Quasicontraction mappings in modular spaces without Δ2-condition,” Fixed Point Theory and Applications, vol. 2008, Article ID 916187, 6 pages, 2008. View at Google Scholar · View at MathSciNet
  22. P. Kumam, “Fixed point theorems for nonexpansive mappings in modular spaces,” Archivum Mathematicum, vol. 40, no. 4, pp. 345–353, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Kuaket and P. Kumam, “Fixed points of asymptotic pointwise contractions in modular spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1795–1798, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 11–24, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet